# SDR AALA201701209013

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 52,714 hours, 22,537 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Part time: 44,974 hours, 19,438 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN DURING DECENT. STRONGEST IN GALLEYS BUT COULD BE DETECTED IN THE COCKPIT. MAINTENANCE FOUND THE APU TO BE THE SOURCE OF THE ODOR.   REPLACED TURBINE BEARING CAVITY O-RINGS  AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
